# SDR UIEA201908315240

- Difficulty date: August 28, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69B191651
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - FLOOR SUPPORT FOUND CRACKED STA 500 TO 520, RBL 65,  CABIN STA 500 - 520, RBL 65, FLOOR SUPPORT FABRICATED PER DWG 69B19165-1, AND PL, AND FASTENER INSTALLED AS PER SRM 51-40-02.
